# SDR HE66085950

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 773 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010103
- Part serial: WI743
- Condition: Defective
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BECAME ROUGH IN FLIGHT INSPECTED MOUNTS AND NOTICED THEY FAILED
